# SDR TSAA20230606001

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/5 FILIFORM CORROSION WERE FOUND ON FUSELAGE EXTERNAL SKIN STATION 907 BETWEEN LH SIDE STRINGER 17 AND RH SIDE STRINGER 17. ALL CORROSION REMOVED AT FUSELAGE EXTERNAL SKIN AT STA 907 BETWEEN LH SIDE S-17 AND RH SIDE S-17.  REMOVED 0.001" MATERIAL AND REMAINING 0.035" IS WITHIN ALLOWABLE LIMIT.  AREA CLEAN AND PROTECTIVE IAW B737-300 SRM 51-10-2, 51-20-01 AND 53-00-01 ALLOWABLE DAMAGE 1 (R130).
